# SDR HNAA20230600204

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 51,339 hours, 48,519 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPS 2 INOP AND SPS ADVANCE DISPLAYED IN FLT
 FACT  22JUN23  13:03  CLT T/S IRT FIM 27-36-00-810-807-A STEPS 1-3 R/R STALL PROTECTION COMPUTER IAW AMM 27-36-02 OPS CHECK GOOD OK FOR SERVICE.  AFTER PUSH BACK SPS2 INOP PRESENTED FOLLOWED BY SPS  ADVANCED  DFRL  22JUN23  20:01  CLT T/S IRT FIM TASK 27-36-00-810-802-A STEPS 1-4. T/S IRT FIM 27-36-00-810-807-A. SLAVED IN SPC, NO FIX. REINSTALLED ORIGINAL SPC. PERFORMED ELECTRICAL TEST ON FIM 27-36-00-810-807-A. ELECTRICAL TEST PASS. INSPECTED AND FOUND STALL PROTECT. PANEL BUTOUT 2PB STICKING. CORRECTIVE ACTION CONTINUED ON SEQ 3 FACT  22JUN23  20:03  CLT R+R STALL PROTECTION PANEL IAW AMM 27-36-05. PERFORMED STALL PROTECTION SYS OPS CHECK IAW AMM 27-36-00 MULTIPLE TIMES. OPS CHECK GOOD. COULD NOT DUPLICATE MESSAGES AT THIS TIME
